# SDR DALA2019021500963

- Difficulty date: February 15, 2019
- Submitted: February 15, 2019
- Operation: Air carrier
- Aircraft: N903DE
- Make and model: Doug MD-88
- Aircraft serial: 53380
- Aircraft time: 69,616 hours, 51,102 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER ENG START PILOT IN CABIN 12C NOTICED OILY SMELL THROUGHT FLIGHT UNTIL ENG SHUTDOWN. NO SMELL IN COCKPIT. SUSPECT RT PACK OR RT ENG. RMVD BORO PLUGS FROM #1 AND #2 ENGS FOR INSP OF 6TH AND 13TH STAGE COMP. RMVD SADDLE DUCT CAPS FROM BOTH 8TH AND 13STAGE ON BOTH ENGS. MD88 MM 72-00. BOROSCOPED HPC 6/7/13 AND BOTH SADDLE DUCTS. NO EVIDENCE OF OIL FOUND ON BOTH NR 1 AND 2 ENGINES. RE INSTALLED NR 1 AND 2 ENG 6TH STAGE AND 13 STAGE BORO PLUGS PER  M/M 72-00, RE INST SADDLE DUCT CLAMPS. RMVD RT A/C PACK FLOW CONT VALVES AND ACM Y DUCTS. NO EVIDENCE OF OIL CONTAMINATION, RE INSTALLED Y DUCTS AND FLOW CONT VALVES BOTH SIDES. NEEDS LK CK AND OPS CKS LT AND RT A/C PACK SYS. C/W ODI PREVENTION REF NO GO ODI PREVENTION PROGRAM ATA 2172 AND W/C'S 2120-2367, 2170-4139, AND 7100-2619. A/C SMELLS NORMAL ALL CHECKS NORMAL REF MD88 AMM 2125. (LP5015006)
